We study the nonparaxial propagation of Bessel–Gauss beams of any order. Closed-form expressions of all corrections to be added to the solution that is pertinent to the corresponding paraxial problem are found. Such corrections are expressed in terms of two families of polynomials, defined through recurrence rules, that encompass the Laguerre–Gauss polynomials for the particular case of a fundamental Gaussian beam. Numerical examples are shown.
© 2001 Optical Society of America
Riccardo Borghi, Massimo Santarsiero, and Miguel A. Porras, "Nonparaxial Bessel-Gauss beams," J. Opt. Soc. Am. A 18, 1618-1626 (2001)